Open Access
Translator Disclaimer
October 2000 Necessary and sufficient conditions for the strong law of large numbers for U-statistics
Rafał Latała, Joel Zinn
Ann. Probab. 28(4): 1908-1924 (October 2000). DOI: 10.1214/aop/1019160513

Abstract

Under some mild regularity on the normalizing sequence, we obtain necessary and sufficient conditions for the strong law of large numbers for (symmetrized) U-statistics.We also obtain necessary and sufficient conditions for the a.s. convergence of series of an analogous form.

Citation

Download Citation

Rafał Latała. Joel Zinn. "Necessary and sufficient conditions for the strong law of large numbers for U-statistics." Ann. Probab. 28 (4) 1908 - 1924, October 2000. https://doi.org/10.1214/aop/1019160513

Information

Published: October 2000
First available in Project Euclid: 18 April 2002

zbMATH: 1044.60025
MathSciNet: MR1813848
Digital Object Identifier: 10.1214/aop/1019160513

Subjects:
Primary: 60E15, 60F15

Rights: Copyright © 2000 Institute of Mathematical Statistics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.28 • No. 4 • October 2000
Back to Top